# SDR IPXA2016071105638

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 62,769 hours, 11,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD UPPER CORNER SKIN DAMAGED.  REPAIRED THE SKIN IAW EO MD11-5210-61239-A ACTION 6,A, STEPS (1)-(5) & (7)-(10).  COMPLIED WITH HFEC OF DOOR SKIN NO CRACKS WERE DETECTED IAW NTM 51-10-0 PP.
